CSpace
关于倒向随机微分方程解的一点注记
王增武
2007
Source Publication工程数学学报
ISSN1005-3085
Volume024Issue:001Pages:168
Abstract本注记在一定条件下证明了倒向随机微分方程(简记为BSDE)的解满足时齐性,并给出其在金融市场中的解释。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39299
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王增武. 关于倒向随机微分方程解的一点注记[J]. 工程数学学报,2007,024(001):168.
APA 王增武.(2007).关于倒向随机微分方程解的一点注记.工程数学学报,024(001),168.
MLA 王增武."关于倒向随机微分方程解的一点注记".工程数学学报 024.001(2007):168.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王增武]'s Articles
Baidu academic
Similar articles in Baidu academic
[王增武]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王增武]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.